Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 97, Number 1

All articles in this issue are freely accessible.

Maximal orders
Maurice Auslander and Oscar Goldman.
Trans. Amer. Math. Soc. 97 (1960), 1-24
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0117252
Lower bounds for the degree of approximation
G. G. Lorentz.
Trans. Amer. Math. Soc. 97 (1960), 25-34
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0117487
On the spectral theory of singular integral operators
Walter Koppelman.
Trans. Amer. Math. Soc. 97 (1960), 35-63
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0119099
Representations of complemented modular lattices
Bjarni Jónsson.
Trans. Amer. Math. Soc. 97 (1960), 64-94
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0120175
Area as the integral of lengths of contours
Raymond Rishel.
Trans. Amer. Math. Soc. 97 (1960), 95-119
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0118805
Separation theorems for some plane-like spaces
Steve Armentrout.
Trans. Amer. Math. Soc. 97 (1960), 120-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0117689
Singular integral equations in $L_{p}$
Harold Widom.
Trans. Amer. Math. Soc. 97 (1960), 131-160
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0119064
Obstruction theory of principal fibre bundles
Albert T. Lundell.
Trans. Amer. Math. Soc. 97 (1960), 161-192
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 0130694
American Mathematical Society